Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2018 | Journal Article | IST-REx-ID: 70   OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, ArXiv (2018).
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 71   OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, (n.d.).
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 6359   OA View | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed